# SDR CA000706024

- Difficulty date: June 16, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 23,291 hours
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Condition: Leaking
- Location: Main Rotor
- Part time: 57,790 hours
- Component: Main Rotor Blade
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN-FLIGHT, THE B.I.M. CAUTION LIGHT ILLUMINATED.  AIRCRAFT LANDED AND SHUTDOWN. BLADE PRESSURE WAS COMFIRMED TO BE LOWER THAN MINIMUM. ALLOWABLE.  BLADE WAS REMOVED AND SENT TO REPAIR FACILITY WHERE IT WAS DETERMINED TO BE LEAKING FROM THE AREA OF POCKETS NR 8 AND NR 9.
